# SDR SWIA2021070959364

- Difficulty date: May 11, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR R/H FLAP LOWER SKIN DENTS      (C-CHECK RO 7/7/2021)    PERFORMED REPAIR TO RH INBD FLAP LOWER SKIN IAW CRJ900 SRM 57-52-01-201-005-A01, SPLICE REPAIR FROM FLS42.00 TO FLS48.00 FIGURE 57-52-01-995-802. COMPLIED WITH 51-900-1002-SKY NO DEFECTS NOTED
